Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (4): 040310    DOI: 10.1088/1674-1056/22/4/040310
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Nonautonomous solitary-wave solutions of the generalized nonautonomous cubic–quintic nonlinear Schrödinger equation with time- and space-modulated coefficients
He Jun-Rong, Li Hua-Mei
Department of Physics, Zhejiang Normal University, Jinhua 321004, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn